# SDR 98ZZZX2472

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16938
- Make and model: Bell 206L-1
- Aircraft serial: 45157
- Engine: Allsn 250C28
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Failed
- Location: Hot Section
- Part time: 17,897 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, TOT LIGHT CAME ON.  PILOT RETURNED TO OFFSHORE PLATFORM AND MADE AN UNEVENTFUL LANDING.  DURING HOT-END INSPECTION, ENGINE COMPONENTS FOUND OUT OF LIMITS.  MAINTENANCE REPLACED ENGINE ASSEMBLY.
